MathSciNet Relay Station
MathSciNet bibliographic data
MR2526989 (2010g:65160) 65M70
Dehghan, Mehdi; Lakestani, Mehrdad The use of Chebyshev cardinal functions for solution of the second-order one-dimensional telegraph equation. Numer. Methods Partial Differential Equations 25 (2009), no. 4, 931–938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement